# SDR SWAA2022021471059

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE; 17' AFT OF REAR SPAR STA ORSS 273; SEAL RETAINER ATTACH BRACKETCRACKED; MARKED. / REMOVED CRACKED SEAL RETAINER ATTACH BRACKET AND INSTALLED NEW ATTACH BRACKET RH WING STA ORSS273 IAW SRM 57-40-02-0G-0 AND DWG #115A2930 REV-. ATAG#60789
